Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

New results on global exponential stability of almost periodic solutions for a delayed Nicholson blowflies model

Tom 113 / 2015

Bingwen Liu Annales Polonici Mathematici 113 (2015), 191-208 MSC: 34C25, 34K13. DOI: 10.4064/ap113-2-6

Streszczenie

This paper is concerned with a class of Nicholson's blowflies models with multiple time-varying delays, which is defined on the nonnegative function space. Under appropriate conditions, we establish some criteria to ensure that all solutions of this model converge globally exponentially to a positive almost periodic solution. Moreover, we give an example with numerical simulations to illustrate our main results.

Autorzy

  • Bingwen LiuCollege of Mathematics and Computer Science
    Hunan University of Arts and Science
    Changde, Hunan 415000, P.R. China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek